# SDR UPS07M50749

- Difficulty date: July 19, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STAB CONSTANT SECTION BARREL NUT BORE LT NR 27 FOUND WITH CORROSION.  CORR REPAIR BUCKET BUSHING REMOVED & BARREL NUT BORE SURFACE CLEANED.  REMN BLEND OUT 0.020" DEEP, EXCEEDS EO LIMITS PER EO MD11-5510-19409-L. BORE SIZE 1.180" DIA.  BARREL NUT BORE, BLEND OUT PERIPHERY SMOOTHEN & PROTECTED.  BUCKET BUSHING FAB & PROTECTED.  BUCKET BUSHING INSTALL.  REPAIR C/O AT BARREL NUT BORE NR 27 LT, ACCEPTABLE PER EN 1456-07.
